MathSciNet Relay Station
MathSciNet bibliographic data
MR2498608 60G60 (60G10 60G57)
Ponomarenko, Oleksander; Perun, Yuriy Multivariate random fields on some homogeneous spaces. Theory Stoch. Process. 14 (2008), no. 3-4, 104–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement